# SDR SWIA201231845

- Difficulty date: September 21, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 23,048 hours, 20,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  (FLT 4707)  REMOVED DEBRIS AND CLEANED SWITCH IN REFERENCE TO AMM.
